Excedrin

  • Caffeine level
    65 mg
  • Caffeine strength
    MODERATE
  • Serving size
    Excedrin
    1 pill
Correction? Send Feedback

Extra Strength Excedrin is a combination pain reliever that contains acetaminophen, aspirin and caffeine.

Where To Buy Excedrin

Migraine Tracker: Headache Tracking Journal Diary | (One Year) Migraine and Chronic Pain Journal for Chronic Migraines, Cluster, Tension, TMJ and Sinus Headaches
Amazon.com Price $6.99
(as of 21:24 EST More InfoProduct prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon.com at the time of purchase will apply to the purchase of this product.)

Excedrin [Explicit]
Amazon.com Price $0.89
(as of 21:24 EST More InfoProduct prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon.com at the time of purchase will apply to the purchase of this product.)

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count
Amazon.com Price $24.26 ($0.08 / Count)
(as of 21:24 EST More InfoProduct prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon.com at the time of purchase will apply to the purchase of this product.)

SCS Excedrin MigraineTablets - 300 ct.
Amazon.com Price $31.99 ($0.11 / count)
(as of 21:24 EST More InfoProduct prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon.com at the time of purchase will apply to the purchase of this product.)

Excedrin Extra Strength - 24 Caplets, Pack of 2
Amazon.com Price $17.64 ($0.74 / Count)
(as of 21:24 EST More InfoProduct prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon.com at the time of purchase will apply to the purchase of this product.)

Ingredients in Excedrin

Acetaminophen 250 mg Pain reliever Aspirin 250 mg Pain reliever Caffeine 65 mg Pain reliever aid

How Does It Compare With Other Foods?

Caffeine (mg) per Item

200180160140 120100806040 200 Excedrin No Doz Awake Chocolate Hershey's Special Dark Bars Jolt Gum

RELATED ITEMS